Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unexplained bruising on limbs, blue veins, blood test clear. History of breast cancer

Hi, I have been having unexplained bruising on my arms and legs. I am also noticing my veins on my arms and legs are blue. I did a blood test and it came out clear. I had breast cancer that has been removed. I have been taking high doses of supplements: Reishi Mushrooms, Astragalus, Alfalfa, Omega 3 , Flax Seeds, Vit. D. I hear these are blood thinners. Is it possible this caused it. Thank you.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from thrombophlebitis.which is most common in breast cancer can be sign of a platelet count to rule out it.even the tablets like vitamin d can cause it.treatment should be like diprovate g over the bruises .short course of steriods and application of thrombophobe over the blue areas.if no response consult a haematologist for further treatment
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor